MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG NAVIGATION MIS JIG - B; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-FREIBURG NAVIGATION MIS JIG - B; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6003-200-020
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per the account, during a procedure, a set screw that fell off into the patient during the procedure.The screw was retrieved and the patient was not affected.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Update: d4, d9, h3, h6.Device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description

Brand Name
NAVIGATION MIS JIG - B
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19804238
Report Number0008010177-2024-00066
Device Sequence Number7524740
Product Code HAW
UDI-Device Identifier04546540470355
UDI-Public(01)04546540470355(10)1000265212
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6003-200-020
Device Lot NumberA/07/2017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown